MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Back to Search Results |
| Model Number |
3023 |
| Medical Device Problem Codes |
Energy Output Problem (1431); Impedance Problem (2950); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a healthcare provider regarding a patient (pt) who was implanted with an implantable neurostimulator (ins) for gastrointestinal/pelvic floor therapy.It was reported that, per call with hcp from patient's primary care physician's office on (b)(6) 2025, caller verified that pt had a battery change on (b)(6) 2025 because the old device was no longer functioning.Additional information was received from a healthcare professional (hcp).The hcp clarified the statement "the old device was no longer functioning" by noting "impedances all amber - could not program - poor symptom control." the hcp noted this issue was not caused by normal battery depletion and the cause itself was not determined.The hcp noted that the likely cause of the issue was "bad lead most likely, since ipg was a brand new [interstim] x." when asked what steps were/will be taken to resolve the issue, the hcp indicated "replacing old lead - not scheduled yet." hcp noted that the old battery was discarded but the lead will be returned after replacement.
Additional Manufacturer Narrative
Continuation of d10: product id 3093-28 lot# j0417675v implanted:(b)(6) 2006explanted: product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 3093-28, serial/lot #: (b)(6), ubd: , udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.